Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 7
Page No. 807 - 809

Global Relative Controlability for Nonlinear Neutral Systems with Delays in the Control

Authors : C.A. Nse

Abstract: Sufficient conditions for global relative controllability of certain types of nonlinear neutral time-varying systems with time-variable delay in the control are given. By a careful linearisation of our system, the results are obtained by use of Schauderís fixed-point theorem and a generalization of Davison.

How to cite this article:

C.A. Nse , 2007. Global Relative Controlability for Nonlinear Neutral Systems with Delays in the Control . Research Journal of Applied Sciences, 2: 807-809.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved